# SDR A6WA201240027

- Difficulty date: October 12, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,977 hours, 18,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON AFT SIDE OF 621 BULKHEAD AT BL0 TOWARDS TOP IS CHAFED.  BLENDED DAMAGE ON VERTICAL STIFFENER AFT SIDE OF 621 BULKHEAD AT BL0 DAMAGE FOUND TO BE WITHIN LIMITS:  MAX DEPTH OF DAMAGE 0.009 IN/ MAX LENGTH OF DAMAGE 0.025 IN IAW REO 601R-53-61-1523.
